# SDR IPXA2024102552674

- Difficulty date: October 21, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N374UP
- Make and model: Boeing 767-300
- Aircraft serial: 65909
- Aircraft time: 7,923 hours, 3,225 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Cover
- Condition: Missing
- Location: Nr 12 Slat
- Component: Slat, Boeing
- Component part number: 114T410170G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 12 SLAT, LOWER TRAILING EDGE SKIN COVER MISSING. (REPAIR). .REPAIR MISSING EXTERNAL DOUBLER ON NO.12 SLAT LOWER SURFACE NEAR OSS 1056 I.A.W. UPS EO-91828-REQ1 REV.1.
